# SDR C2XA06SH60

- Difficulty date: June 12, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 12,165 hours, 9,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK APU FIREWALL CRACKED AT UPPER RT APU SUPPORT BRACKET.  MAINTENANCE REPAIRED APU FIREWALL AT UPPER RT SUPPORT BRACKET IAW EMB 145 SRM 53-32-13 FIG 202 DET B.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
